Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Decision Sciences
Volume 2005, Issue 4, Pages 241-246
http://dx.doi.org/10.1155/JAMDS.2005.241

Programming of the generalized nonlinear paraxial equation for the formation of solitons with Mathematica

1School of Quantitative Methods and Mathematical Sciences, University of Western Sydney, Penrith 1797, NSW, Australia
2School of Quantitative Methods and Mathematical Sciences, University of Western Sydney, Penrith 1797, NSW, Australia

Received 3 January 2002

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Frederick Osman and Robert Beech, “Programming of the generalized nonlinear paraxial equation for the formation of solitons with Mathematica,” Journal of Applied Mathematics and Decision Sciences, vol. 2005, no. 4, pp. 241-246, 2005. https://doi.org/10.1155/JAMDS.2005.241.